| Catalog Number |
10015414 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that blood leaked from the bd alaris¿ pump module blood set near the drip chamber during the transfusion.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "at completion of blood transfusion, dry blood noted to be near the drip chamber.".
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no photo or sample was received for the customer's complaint of leakage.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review for model 10015414 lot number 21086332 was performed.The search showed that a total of (b)(4) was built on 26aug2021.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.